brain-icon
Lower back pain after anaesthesia inject
Hi I underwent c section delivery 11 months ago. The spinal injection injected nerve pains that nerve pain radiates till knee. Please guide me to overcome this problem.
19 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You need a proper assessment to know the reason of the pain. Try cap maxgalin 50 after dinner for 10 days.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.